Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 4573589, 6 pages
https://doi.org/10.1155/2017/4573589
Research Article

Analytical Solution of the Fractional Fredholm Integrodifferential Equation Using the Fractional Residual Power Series Method

Department of Mathematical Sciences, UAE University, Al-Ain, UAE

Correspondence should be addressed to Muhammed I. Syam; ea.ca.ueau@mays.m

Received 2 May 2017; Revised 20 June 2017; Accepted 9 July 2017; Published 9 August 2017

Academic Editor: Cemıl Tunç

Copyright © 2017 Muhammed I. Syam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed I. Syam, “Analytical Solution of the Fractional Fredholm Integrodifferential Equation Using the Fractional Residual Power Series Method,” Complexity, vol. 2017, Article ID 4573589, 6 pages, 2017. https://doi.org/10.1155/2017/4573589.